MathSciNet Relay Station
MathSciNet bibliographic data
MR2093469 (2005e:34050) 34B15 (47J30)
Shibata, Tetsutaro Variational method for precise asymptotic formulas for nonlinear eigenvalue problems. Results Math. 46 (2004), no. 1-2, 130–145.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement